Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Got red, itchy rashes all over body. Took cetirizine. Feeling weak. Safe to use steroids cream?

Hi Doctor, My mother in law aged 58 years has got some allergy with red,itchy rashes / blotches all over body.Doctor advised cetirizine and she is taking that since 3 days now.She feels very weak and rashes keep occurring and disappearing.Her RBS = 320 and is on lantus injection 30 every night. Please can you advise if she can take any steroid creams that can help in curing her from allergy fast ? Then we will consult endocrinoligist for her sugar levels.She also took 1 avil injections yesterday and today. Thanks, Deepti
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello!her rashes may or maynot be related to her diabetic status.check if they are hives which go off within 2-3 hrs or persist.a skin biopsy may be required if they are persistent.for hives, there is no role of topical steroids,she may need additional anti allergy drugs.hope this was useful
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor